# SDR SWAA020963

- Difficulty date: May 2, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 12,068 hours, 7,148 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Hinge
- Part number: 65C25798
- Condition: Worn
- Location: Both Elevators
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11038-55, FOUND LT AND RT TAB HINGE BOLTS WILL NOT ROTATE AT HINGES NR 1 THROUGH NR 4.  REMOVED AND REPLACED LT AND RT TAB HINGES NR 1 THROUGH NR 4 PER MM.
